Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The Gronwall inequality for modified Stieltjes integrals

Authors: Wayne W. Schmaedeke and George R. Sell
Journal: Proc. Amer. Math. Soc. 19 (1968), 1217-1222
MSC: Primary 26.70
MathSciNet review: 0230864
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Cesari, Asymptotic behavior and stability problems in ordinary differential equations, 2nd ed., Academic Press, New York, 1963. MR 0151677 (27:1661)
  • [2] R. E. Lane, The integral of a function with respect to a function, Proc. Amer. Math. Soc. 5(1954), 59-66. MR 0059346 (15:514e)
  • [3] T. H. Hildebrandt, Definitions of Stieltjes integrals of the Riemann type, Amer. Math. Monthly 45 (1938), 265-278. MR 1524276
  • [4] H. S. Kaltenborn, Linear functional operations on functions having discontinuities of the first kind, Bull. Amer. Math. Soc. 40 (1934), 702-708. MR 1562957
  • [5] W. W. Schmaedeke, Optimal control of nonlinear differential equations in which the control enters linearly, J. Optimization Theory (to appear).
  • [6] W. W. Schmaedeke and G. R. Sell, On the existence, uniqueness and continuity of solutions of nonlinear Stieltjes integral equations, (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.70

Retrieve articles in all journals with MSC: 26.70

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society